P.E. Bradley and A. Moran Ledezma. Hearing the Serre invariant of a compact p-adic analytic manifold. Mathematische Nachrichten, 299 (10), 3126–3138, 2026
P.E. Bradley. Diffusion operators on p-adic analytic manifolds. Results in Mathematics, 81 (5), 129, 2026
P.E. Bradley. Local ultrametric approximation of graph distance based Laplacian diffusion. Reports on Mathematical Physics, 97(1):115-142, 2026
P.E. Bradley. Boundary Value Problems for p-Adic Elliptic Parisi-Zúñiga Diffusion. Journal of Pseudodifferential Operators and Applications, 17:9, 2026
P.E. Bradley. Schottky invariant diffusion on the transcendent p-adic upper half plane. Nonlinear Analysis, 263:113947, 2026
P.E. Bradley. Vladimirov-Pearson Operators on ζ-regular Ultrametric Cantor Sets. Mathematische Nachrichten, 298(12):3613-4016, 2025
P.E. Bradley. Heat Equations and Hearing the Genus on p-adic Mumford Curves via Automorphic Forms. Moscow Mathematical Journal, 25(4):1-32, 2025
P.E. Bradley. On the local ultrametricity of finite metric data. Journal of Classification, 42(3):624-638, 2025
P.E. Bradley and A. Moran Ledezma. A non-autonomous p-adic diffusion equation on time changing graphs. Reports on Mathematical Physics, 95(2):155-180, 2025
P.E. Bradley. Topological Applications of p-Adic Divergence and Gradient Operators. Journal of Mathematical Physics, 66:021504, 2025
P.E. Bradley. Schottky-Invariant p-Adic Diffusion Operators. Journal of Fourier Analysis and Applications, 31(1):8, 2025
P.E. Bradley. Theta-induced diffusion on Tate elliptic curves over non-archimedean local fields. Pacific Journal of Mathematics, 334(1):13-42, 2025
P.E. Bradley and A. Moran Ledezma. Hearing Shapes via p-Adic Laplacians. Journal of Mathematical Physics, 64:113502, 2023
P.E. Bradley. Heat Equations and Wavelets on Mumford Curves and Their Finite Quotients. Journal of Fourier Analysis and Applications, 29:62, 2023
P.E. Bradley. p-Adic wave equations on finite graphs and T0-spaces. In W.A. Zuniga-Galindo and B. Toni, editors, Advances in Non-Archimedean Analysis and Applications, pages 275–295. Springer International Publishing, 2021
P.E. Bradley. Generalised diffusion on moduli spaces of p-adic Mumford curves. p-Adic Numbers, Ultrametric Analysis, and Applications, 12(2):73– 89, 2020.
P.E. Bradley. On the logistic behaviour of the topological ultrametricity of data. Journal of Classification, 36:266–272, 2019
P.E. Bradley. Finding ultrametricity in data using topology. Journal of Classification, 34(1):76–84, 2017
P.E. Bradley. Ultrametricity indices for the euclidean and boolean hypercubes. p-Adic Numbers, Ultrametric Analysis, and Applications, 8(4):298– 311, 2016
P.E. Bradley. A p-adic RANSAC algorithm for stereo vision using Hensel lifting. p-Adic Numbers Ultrametric Analysis, and Applications, 2(1):55–67, 2010
P.E. Bradley. From image processing to topological modelling with p-adic numbers. p-Adic Numbers, Ultrametric Analysis, and Applications, 2(4): 293-304, 2010
P.E. Bradley. Mumford dendrograms and discrete p-adic symmetries. p-Adic Numbers, Ultrametric Analysis, and Applications, 1(2):118–127, 2009
P.E. Bradley. Cyclic coverings of the p-adic projective line by Mumford curves. manuscripta mathematica, 124:77–95, 2007
P.E. Bradley. Riemann existence theorems of Mumford type. Mathematische Zeitschrift, 251(2):393–414, 2005
P.E. Bradley. p-adische Hurwitzräume. Dissertation. Universität Karlsruhe, 2002